MathSciNet Relay Station
MathSciNet bibliographic data
MR2653191 34L10 (34L20 47E05)
Veliev, O. A. On the nonself-adjoint ordinary differential operators with periodic boundary conditions. Israel J. Math. 176 (2010), 195–207.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement